# SDR ASOA201101289

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 2 RT SIDE CABIN FLOOR SEAT TRACKS ARE CORRODED.  FABRICATED SEAT TRACK IAW REO 601R-53-00-424.  LOCATED, DRILLED & COUNTERSUNK EXTRUSION SEAT TRACK IAW SRM 51-40-11.  INSTALLED FLOOR STEAT RAILS IAW AMM 53-01-11-400-802.
